Side effect of Creatine Mono - any ideas?

  1. Side effect of Creatine Mono - any ideas?


    Quick background...

    I have been lifting for about 15 years, and have always taken pretty decent care of myself. Previously I didn't fully understand high glycemic foods, and ate on the traditional "low fat" scheme of things. I had mild hypoglycemia (low blood sugar) that I could control by eating. At times it would hit me so bad I would about pass out if I didn't eat NOW!!! I have since learned the value of good foods, and the proper way to eat. I have been able to drop about 40 lbs. in the last year and maintain pretty healthy. My blood sugar problem has disappeared, and I no longer battle heart burn. So here is my problem...

    Whenever I take creatine mono I get the low blood sugar feeling. If I take it alone, between meals, it is especially bad. The feeling can be reduced if I take it with my protein shake, or a meal, but its still there.

    What is going on? It really feels like the creatine sucks all the energy out of my system. Its not a fluke thing, I have cycled creatine on and off for this last entire year, and it happnes every time. What can I do?

    Thinking of slamming a high sugar juice drink or something like that when taking the creatine. Right now I have it mixed in with my protein. Any ideas?

    Thanks!


  2. take it with 8-12 ounces of grape juice, should solve your problem, then drink a lot of water, mono demands that you hyper hydrate
    •   
       


  3. Add dextrose to your mix, Simple sugar and will mix easily.

  4. I echo what the others said. I also tend to up my carbs additionally a tad when on creatine, preferring the slow carbs/low glycemic ones before workouts, and the other types during/after workouts. Good luck!!

  5. Are you taking just straight creatine mono? A lot of creatine blends tell you not to take the product if you have blood sugar problems.
    •   
       

  •   

      
     

Similar Forum Threads

  1. Replies: 5
    Last Post: 03-19-2014, 01:42 PM
  2. Any supplements to offset side effects of prednisone?
    By Buffspartan in forum Supplements
    Replies: 2
    Last Post: 12-13-2012, 01:06 PM
  3. Bodybuilding Side Effects of Creatine Supplements
    By David Dunn in forum Supplements
    Replies: 9
    Last Post: 02-11-2009, 05:14 PM
  4. Side effects of Clomid?
    By Cruehead in forum Anabolics
    Replies: 36
    Last Post: 09-23-2003, 01:00 PM
  5. side effects of T-1
    By HighBall in forum Anabolics
    Replies: 10
    Last Post: 06-22-2003, 09:51 AM
Log in
Log in